Vol. 6 No. 1 (2022): Special Issue in Honor of Professor Ravi P. Agarwal

On nehari solutions

Felix Sadyrbaev
Institute of Mathematics anf Computer Science, University of Latvia, Riga, Latvia.
Published March 29, 2022
  • Superlinear ordinary differential equation, Nehari solutions, Nehari functional, multiple solutions
How to Cite
Felix Sadyrbaev. (2022). On nehari solutions. Journal of Computational Mathematica, 6(1), 233 - 242. https://doi.org/10.26524/cm132


The Nehari solutions are solutions of a superlinear second order ordinary differential equation that possess remarkable properties. This property is the minimization of a certain functional associated with the equation. In this paper we review these properties, recall some problems about the Nehari solutions and solve some unsolved ones.


Download data is not yet available.